# SDR DL757090654

- Difficulty date: April 7, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 76,343 hours, 36,662 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Gouged
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON FWD OTBD ENG MOUNT HOLE INNER BORE IS DAMAGED GOUGED AT HOLE OPENING LWR SIDE AND HAS GROOVE (RING) IN CENTER OF BORE.  C/W AT SAA - SAT ON N/R 118549 SAA JOB 82635410001 COMPLIED WITH ER/A 473675-14 REV 0.
